# SDR SWAA2015121146962

- Difficulty date: November 20, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 74,570 hours, 62,128 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK WEB UPPER RADIUS CRACKED AT BS 727B+1.5, RBL 45.5.  REPAIRED SEAT TRACK IAW SRM.
